# SDR JJBA20230717013

- Difficulty date: July 10, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 47,152 hours, 29,921 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 14525311403
- Condition: Leaking
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABOVE 15,000 FT MCD STARTED VERY LOUD WHISTLE NOISE THAT DIDN’T STOP UNTIL BELOW 10,000 FT. REMOVED AND REPLACED MAIN DOOR FRAME RUBBER SEAL. PRESSURIZED AIRCRAFT. NO LEAKS NOTED COMING FROM MCD.
